MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE CATHETER TIP 50ML; SYRINGE, IRRIGATING (NON DENTAL)
Catalog Number 309620
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that they received a syringe with some residue on the inside.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation.A syringe was reported to contain internal residue.To support the investigation, the quality team received one sample in a sealed blister package and three photographs for evaluation.A visual inspection was performed, and a stain consistent with equipment lubricant was observed on the bottom web of the packaging blister.The three photographs provided depict the sample as received.No additional defects or imperfections were noted.This condition could occur if equipment lubricant residues were not fully removed following equipment maintenance or repair.A device history record review was completed for material number 309620, lot 5212902.The review did not identify any quality issues detected during production that would have contributed to the reported condition, and no related quality notifications were found.All manufacturing processes and final inspections met applicable specification requirements.The sample will be shared with associates for awareness.To date, no other similar events have been reported for this lot.Based on the investigation and the returned sample evaluation, the customer reported condition is confirmed.

Brand Name
SYRINGE CATHETER TIP 50ML
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24817151
Report Number1911916-2026-00163
Device Sequence Number20336365
Product Code KYZ
UDI-Device Identifier00382903096206
UDI-Public(01)00382903096206(11)250801(17)300731(10)5212902
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309620
Device Lot Number5212902
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown